RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 5, Pages 61–170 (Mi aa1507)  

Research Papers

Interpolation by periods in a planar domain

M. B. Dubashinskiĭ

Chebyshev Laboratory, St. Petersburg State University, St. Petersburg, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00035


Full text: PDF file (1970 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:5, 597–669

Bibliographic databases:

Received: 27.11.2015

Citation: M. B. Dubashinskiǐ, “Interpolation by periods in a planar domain”, Algebra i Analiz, 28:5 (2016), 61–170; St. Petersburg Math. J., 28:5 (2017), 597–669

Citation in format AMSBIB
\Bibitem{Dub16}
\by M.~B.~Dubashinski{\v\i}
\paper Interpolation by periods in a~planar domain
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 5
\pages 61--170
\mathnet{http://mi.mathnet.ru/aa1507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3637587}
\elib{http://elibrary.ru/item.asp?id=31068364}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 5
\pages 597--669
\crossref{https://doi.org/10.1090/spmj/1465}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000406388600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026303105}


Linking options:
  • http://mi.mathnet.ru/eng/aa1507
  • http://mi.mathnet.ru/eng/aa/v28/i5/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:168
    Full text:5
    References:18
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020